Format

Send to

Choose Destination
See comment in PubMed Commons below
Am Heart J. 1978 May;95(5):637-40.

Electrocardiographic changes simulating acute myocardial infarction caused by hyperkalemia: report of a patient with normal coronary arteriograms.

Abstract

A patient is described with severe diabetic ketoacidosis and hyperkalemia who presented with an ECG resembling an acute anterior wall myocardial infarction. Treatment of hyperkalemia resulted in prompt return of the ECG towards normal. Subsequent work-up including exercise testing and selective coronary arteriography ruled out any significant coronary artery disease suggesting that the ECG changes were probably caused by hyperkalemia. While similar changes have rarely been described in the past, this would appear to be the first such case in whom coronary artery disease was ruled out by a negative exercise testing and coronary arteriography.

PMID:
416705
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center